# SDR DALA12004046307

- Difficulty date: July 19, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 95,992 hours, 11,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MAIN DECK CABIN ZONE B LEFT SIDE FLOOR AREA, AT BS 580 LT ALONG LBL 91.67 INTERCOSTAL FLANGE CORRODED.  MAINTENANCE REMOVED DAMAGED INTERCOSTAL, FABRICATED AND REPLACED NEW INTERCOSTAL AS PER ERA 503518-14.
